I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2001, VOLUME 7, NUMBER 2, PAGES 565-581
A. E. Tyukov
View as HTML View as gif image View as LaTeX source
Representation of solution of Belavkin--Schr\"odinger stochastic differential equation (with Brownian motion in infinite-dimensional space) by Feynman path integral over trajectories in the phase space is constructed.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: October 31, 2001.